본문 바로가기
KERD
논문KCI 등재

Cases of Pernio-Like Lesions after mRNA-1273 Vaccination with Clinical and Pathological Features: A Single-Center Experience

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

The currently available coronavirus disease 2019 (COVID-19) vaccines in South Korea in- clude mRNA (Moderna® and Pfizer®) and adenoviral vector (AstraZeneca® and Janssen®) vaccines. Dermatologic side effects of COVID-19 vaccines range from local injection site reactions to systemic eruptions, including morbilliform rashes or erythema multiforme. Pernio-like lesions, one of the most common cutaneous manifestations of COVID-19, have been rarely reported post-vaccination. Herein, we report four cases of pernio-like lesions, which were detected in a single tertiary hospital within 2 months, after the first dose of mRNA-1273 (Moderna®) vaccination was administered. In this study, we discuss the clinical and pathological features of our cases and compare them with those of previously reported cases of pernio-like lesions after COVID-19 vaccination. It is pivotal to realize that pernio- like lesions can be a possible side effect of COVID-19 vaccination and that the number of patients experiencing this side effect is bound to be quite high in real-world clinical settings.

Abstract

The currently available coronavirus disease 2019 (COVID-19) vaccines in South Korea in- clude mRNA (Moderna® and Pfizer®) and adenoviral vector (AstraZeneca® and Janssen®) vaccines. Dermatologic side effects of COVID-19 vaccines range from local injection site reactions to systemic eruptions, including morbilliform rashes or erythema multiforme. Pernio-like lesions, one of the most common cutaneous manifestations of COVID-19, have been rarely reported post-vaccination. Herein, we report four cases of pernio-like lesions, which were detected in a single tertiary hospital within 2 months, after the first dose of mRNA-1273 (Moderna®) vaccination was administered. In this study, we discuss the clinical and pathological features of our cases and compare them with those of previously reported cases of pernio-like lesions after COVID-19 vaccination. It is pivotal to realize that pernio- like lesions can be a possible side effect of COVID-19 vaccination and that the number of patients experiencing this side effect is bound to be quite high in real-world clinical settings.

참고문헌 (16)

  1. Temiz SA, "Acral chilblainlike lesions following inactivated SARS-CoV-2 vaccination", Int J Dermatol, 60, pp.1152~1153 (2021)
  2. McMahon DE, "Clinical and pathologic correlation of cutaneous COVID-19 vaccine reactions including V-REPP : a registry-based study", J Am Acad Dermatol, 86, pp.113~121 (2022)
  3. Meo SA, "COVID-19vaccines : comparison of biological, pharmacological characteristics and adverse effects of Pfizer", BioNTech and Moderna Vaccines, 2021, pp.25, 1663~1669
  4. McMahon DE, "Cutaneous reactions reported after Moderna and Pfizer COVID-19 vaccination : a registry-based study of 414 cases", J Am Acad Dermatol, 85, pp.46~55 (2021)
  5. Cameli N, "Erythema nodosum following the first dose of ChAdOx1-S nCoV-19 vaccine", J Eur Acad Dermatol Venereol, 36, pp.e161~e162 (2022)
  6. Lesort C, "Chilblain-like lesions after BNT162b2 mRNA COVID-19 vaccine : a case report suggesting that ‘COVID toes’ are due to the immune reaction to SARS-CoV-2", J Eur Acad Dermatol Venereol, 35, pp.e630~e632 (2021)
  7. Pileri A, "Chilblain lesions after COVID-19 mRNA vaccine", Br J Dermatol, 185, pp.e3~ (2021)
  8. Lopez S, "Pernio after COVID-19 vaccination", Br J Dermatol, 185, pp.445~447 (2021)
  9. Cameli N, "Perniolike skin lesions after the second dose of Pfizer-BioNTech COVID-19 vaccine", J Eur Acad Dermatol Venereol, 35, pp.e725~e727 (2021)
  10. Piccolo V, "BNT162b2 mRNA COVID-19 vaccine-induced chilblain-like lesions reinforces the hypothesis of their relationship with SARSCoV-2", J Eur Acad Dermatol Venereol, 35, pp.e493~e494 (2021)
  11. Kha C, "New-onset chilblains in close temporal association to mRNA-1273 vaccination", JAAD Case Rep, 12, pp.12~14 (2021)
  12. Holmes GA, "A case series of cutaneous COVID-19 vaccine reactions at Loma Linda University department of dermatology", JAAD Case Rep, 16, pp.53~57 (2021)
  13. Gambichler T, "Cutaneous findings following COVID-19 vaccination : review of world literature and own experience", J Eur Acad Dermatol Venereol, 36, pp.172~180 (2022)
  14. Kreuter A, "Induction and exacerbation of subacute cutaneous lupus erythematosus following mRNA-based or adenoviral vector-based SARS-CoV-2 vaccination", Clin Exp Dermatol, 47, pp.161~163 (2022)
  15. Sun Q, "COVID-19 vaccines and the skin : the landscape of cutaneous vaccine reactions worldwide", Dermatol Clin, 39, pp.653~673 (2021)
  16. Lavery MJ, "A flare of pre-existing erythema multiforme following BNT162b2(Pfizer-BioNTech)COVID-19 vaccine", Clin Exp Dermatol, 46, pp.1325~1327 (2021)

관련 논문AI추천

이 간행물의 다른 논문 (129건)